Author Topic: Gum discomfort  (Read 257 times)

[Buddie]

Gum discomfort
« on: June 16, 2019, 11:21:32 pm »
For the past week Iíve had a new symptom, gum discomfort, I have a dental appointment in two days, so Iíll have checked then.
Has anyone else had this?
Thanks
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gum discomfort
« Reply #1 on: August 02, 2019, 11:55:05 pm »
Yes and I have no teeth and eat a soft diet so it's probably benzo withdrawal
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gum discomfort
« Reply #2 on: August 03, 2019, 10:30:36 am »
I've had this a lot,  spent hundreds of dollars on dental checks etc to be told nothing is wrong, just good ol  bwd .
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Gum discomfort
« Reply #3 on: September 28, 2019, 09:25:09 pm »
Yes me too, very sore mouth and sometimes a throbbing pain when I am having a wave of anxiety. It does subside though. I have noticed as I withdrawal my meds that it is improving in general. Also I think I was low in iron and b12. Take care with your diet. I have become vegetarian in the last few weeks and feel better for it. I only have organic now. I think those nastyís they put in our food do ramp up the withdrawal symptoms.....just my two pennyís worth. :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.